# SDR ASAA2019080963336

- Difficulty date: August 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 03016
- Aircraft time: 42,576 hours, 16,323 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 90241570403
- Part serial: 13114973
- Condition: Failed
- Location: Cabin  Pressure
- Part time: 16,707 hours, 11,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C DID NOT PRESSURIZE, STOPPED CLIMB @ 4000 FEET GROUNDED - YES. PER TECH SERVICES, PERFORMED OPS TEST OF CPC 1+2 REF AMM 21-31-00. OPS CHECK GOOD.REF LP 1231475/3 PERFORMED PRESSURIZATION TEST OF FUSELAGE. OPS TEST GOOD. REF LP 1231479/3 R+R 7HL. OPS TEST NORM PER RMA 3206. ALL CHECKS GOOD. A/C OK FOR SERVICE.
